# SDR AT9900335

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1A4437011
- Condition: Dented
- Location: Bs 229-399
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE FUSELAGE SKIN AT BS 229-399 L-18-26R DENTED AND CREASED.  REMOVED AND REPLACED FUSELAGE SKIN IAW DC9 SRM 51-30-1, 51-10-2, 51-30-5, 51-20-0 AND RES NR 99749.  SKIN (P/N 1A44467-1) OFF.
